Diagonals of operators
Studia Mathematica (1970)
- Volume: 38, Issue: 1, page 43-49
- ISSN: 0039-3223
Access Full Article
topHow to cite
topRuckle, William. "Diagonals of operators." Studia Mathematica 38.1 (1970): 43-49. <http://eudml.org/doc/217532>.
@article{Ruckle1970,
author = {Ruckle, William},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {43-49},
title = {Diagonals of operators},
url = {http://eudml.org/doc/217532},
volume = {38},
year = {1970},
}
TY - JOUR
AU - Ruckle, William
TI - Diagonals of operators
JO - Studia Mathematica
PY - 1970
VL - 38
IS - 1
SP - 43
EP - 49
LA - eng
UR - http://eudml.org/doc/217532
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.